A Simple Proof of a Theorem by Harris
We present a simple proof of existence of subgame perfect equilibria in games with perfect information.
|Date of creation:||09 Feb 2004|
|Date of revision:|
|Note:||Type of Document - pdf; prepared on winxp; to print on general; pages: 11; figures: 0. none|
|Contact details of provider:|| Web page: http://econwpa.repec.org|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Borgers, Tilman, 1991. "Upper hemicontinuity of the correspondence of subgame-perfect equilibrium outcomes," Journal of Mathematical Economics, Elsevier, vol. 20(1), pages 89-106.
- Harris, Christopher J, 1985. "Existence and Characterization of Perfect Equilibrium in Games of Perfect Information," Econometrica, Econometric Society, vol. 53(3), pages 613-28, May.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpge:0402001. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.